My question for the forum pertains to some tiny red dots that appeared on my body which I assume are petechiae because they are tiny, red, not raised and disappear in 2-3 days. I began taking fluconazole once a week for 4 weeks. I had a cbc done the day I began taking the medication and my platelets were at 201,000. About 2-3 weeks into the medication I noticed the dots, some on my abdomen inner thighs and arms. There are only a few and separated not like a petechial rash(clumped together). It's been a month since my last pill. I'm a 21 year old male with a very non- active/bad nutrition lifestyle. Any thoughts? They seem to be decreasing in number and duration but i'm concerned.I have some cherry angiomas on my body as well. Any input is greatly appreciated.
Leucopenia and thrombocytopenia are side effects of fluconazole. Since you have recently stopped taking the medicine, the petechiael rash should disappear in a few days. If the symptoms persist or worsen you should get it evaluated from a dermatologist.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.